Shouchuan Hu
Title
Cited by
Cited by
Year
Handbook of multivalued analysis: Volume II: Applications
S Hu, NS Papageorgiou
Springer Science & Business Media, 2013
18802013
Handbook of multivalued analysis: Volume II: Applications
S Hu, NS Papageorgiou
Springer Science & Business Media, 2013
18782013
Handbook of multivalued analysis: Volume II: Applications
S Hu, NS Papageorgiou
Springer Science & Business Media, 2013
18782013
Multiple positive solutions of some boundary value problems
LH Erbe, SC Hu, HY Wang
Journal of Mathematical Analysis and Applications 184 (3), 640-648, 1994
4051994
Integral equations arising in the kinetic theory of gases
S Hu, M Khavanin, WAN Zhuang
Applicable Analysis 34 (3-4), 261-266, 1989
1561989
Handbook of multivalued analysis: Applications
S Hu, NS Papageorgiou
1281997
Periodic boundary value problems for second order impulsive differential systems
S Hu, V Lakshmikantham
Nonlinear Analysis: Theory, Methods & Applications 13 (1), 75-85, 1989
771989
Conditionally positive definite functions and Laplace-Stieltjes integrals
K Guo, S Hu, X Sun
Journal of approximation theory 74 (3), 249-265, 1993
631993
On the stability of double homoclinic and heteroclinic cycles
M Han, S Hu, X Liu
Nonlinear Analysis: Theory, Methods & Applications 53 (5), 701-713, 2003
602003
Generalizations of Browder’s degree theory
SC Hu, NS Papageorgiou
Transactions of the American Mathematical Society 347 (1), 233-259, 1995
561995
On the existence of periodic solutions for nonconvex-valued differential inclusions in 𝐑^{𝐍}
SC Hu, NS Papageorgiou
Proceedings of the American Mathematical Society 123 (10), 3043-3050, 1995
531995
MULTIPLICITY OF SOLUTIONS FOR PARAMETRIC -LAPLACIAN EQUATIONS WITH NONLINEARITY CONCAVE NEAR THE ORIGIN
S Hu, NS Papageorgiou
Tohoku Mathematical Journal, Second Series 62 (1), 137-162, 2010
522010
Impulsive differential systems and the pulse phenomena
S Hu, V Lakshmikantham, S Leela
Journal of Mathematical Analysis and Applications 137 (2), 605-612, 1989
451989
Linearized stability in functional differential equations with state-dependent delays
F Hartung, J Turi
Conference Publications 2001 (Special), 416, 2001
442001
Periodic boundary value problems for systems of first order impulsive differential equations
DD Baĭnov, SG Hristova, SC Hu, V Lakshmikantham
Differential and Integral Equations 2 (1), 37-43, 1989
411989
Periodic boundary value problems for integro-differential equations of Volterra type
S Hu, V Lakshmikantham
Nonlinear Analysis: Theory, Methods & Applications 10 (11), 1203-1208, 1986
401986
On the topological regularity of the solution set of differential inclusions with constraints
SC Hu, NS Papageorgiou
Journal of differential equations 107 (2), 280-289, 1994
371994
Differential equations with discontinuous right-hand sides
S Hu
Journal of Mathematical Analysis and Applications 154 (2), 377-390, 1991
311991
Periodic solutions for nonconvex differential inclusions
S Hu, DA Kandilakis, NS Papageorgiou
Proceedings of the American Mathematical Society, 89-94, 1999
291999
Convex solutions of boundary value problem arising from Monge-Ampère equations
S Hu, H Wang
Discrete & Continuous Dynamical Systems-A 16 (3), 705, 2006
282006
The system can't perform the operation now. Try again later.
Articles 1–20